Journal of Applied Mathematics and Physics

Vol.4 No.8(2016), Paper ID 69922, 7 pages

DOI:10.4236/jamp.2016.48167

 

On the Theory of Fractional Order Differential Games of Pursuit

 

Mashrabjan Mamatov, Durdimurod Durdiev, Khakim Alimov

 

National University of Uzbekistan, Tashkent, Uzbekistan
Bukhara State University, Bukhara, Uzbekistan
Samarkand State University, Samarkand, Uzbekistan

 

Copyright © 2016 Mashrabjan Mamatov, Durdimurod Durdiev, Khakim Alimov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mamatov, M. , Durdiev, D. and Alimov, K. (2016) On the Theory of Fractional Order Differential Games of Pursuit. Journal of Applied Mathematics and Physics, 4, 1578-1584. doi: 10.4236/jamp.2016.48167.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.